# SDR SWAA2019021429596

- Difficulty date: February 12, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 70,903 hours, 42,135 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE EMERGENCY EXIT HANDLE COVER MISSING.  INSTALLED COVER IAW AMM.
